# SDR WRLA2008016

- Difficulty date: January 31, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Flap Vane
- Component: Flap Vane
- Component part number: ARC74621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK MECHANIC FOUND LEFT WING INBOARD FLAP VANE LOWER SKIN DISBONDED 2 PLACES.  REPAIRED PER ENGINEERING INSTRUCTION W2008A57B-082 REV.00. REF NRC U01041.
